# SDR USAA2013111100012

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 42,030 hours, 17,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WAS REPORTED TO BE DIFFICULT TO ARM & DISARM.  LUBED AND CLEANED ALL FITTINGS AND ATTACHMENTS FOR R2 DOOR GIRT BAR.  OPS CHECKED NORMAL.
